MAUDE Adverse Event Report: WUXI KANGQIANG INDUSTRIAL DRIVE; ROLLATOR

WUXI KANGQIANG INDUSTRIAL DRIVE; ROLLATOR
Model Number RTL10261RD
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Bruise/Contusion (1754); Fall (1848)
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of in incident involving a rollator by an end user's daughter, who stated that she "stood up from [her] chair, took a step and it broke." there was no information provided regarding the exact nature of the break.The end user reportedly fell, causing a "knot on her hip" and required an ambulance to assist her.She is currently taking pain medication and receiving physical therapy.Drive requested the unit be returned for investigation and will file an update if additional information becomes available.
 
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving a rollator by an end user's daughter, who stated that she "stood up from [her] chair, took a step with [the rollator] and it broke." the end user reportedly fell, causing a "knot on her hip" and required an ambulance to assist her.She is currently taking pain medication and receiving physical therapy.Drive requested that the unit be returned for investigation, during which it was noted that the rollator showed signs of extreme wear and tear, and it could not be determined whether the break in the leg occurred as a result of and the leg gave out after extended use.

Brand Name
DRIVE
Common Device Name
ROLLATOR
Manufacturer (Section D)
WUXI KANGQIANG INDUSTRIAL
145 yipu road
dapu industrial park
yixing,, jiangsu 21420 6
CH  214206
MDR Report Key17320692
Report Number2438477-2023-00091
Device Sequence Number6913073
Product Code ITJ
UDI-Device Identifier00822383262772
UDI-Public822383262772
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/18/2023
Report Date (Section F) 08/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberRTL10261RD
Device Catalogue NumberRTL10261RD
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date06/13/2023
Device Age7 YR
Date Report to Manufacturer08/18/2023
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/13/2023
Supplement Report FDA Received Date08/18/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexFemale
Date Report Sent to FDA08/18/2023